# SDR ASOA2012071901944

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 986,568 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR RELEASE HANDLE EXCEEDS MAXIMUM FORCE.   ADJUSTED PASSENGER DOOR WITHIN SPECIFIED LIMITS  IAW AMM 52-11-04-710-801 A01, 52-11-02-820-801 A01. 52-11-00-710-701-A01.
